RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kim-Tyan, Luiza Revmirovna

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 6
Presentations: 1

Number of views:
This page:722
Abstract pages:1239
Full texts:371
References:153
Candidate of physico-mathematical sciences (1993)
Speciality: 01.01.02; 01.01.09 (Differential equations; Discrete mathematics and mathematical cybernetics)
E-mail:

http://www.mathnet.ru/eng/person29540
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. L. R. Kim-Tyan, B. V. Loginov, Yu. B. Rousak, “Normal forms of the degenerate autonomous differential equations with the maximal Jordan chain and simple applications”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 10:3 (2017),  5–15  mathnet  isi  elib
2016
2. B. V. Loginov, Yu. B. Rousak, L. R. Kim-Tyan, “Differential equations with degenerate, depending on the unknown function operator at the derivative”, CMFD, 59 (2016),  119–147  mathnet
2015
3. B. V. Loginov, Yu. B. Rousak, L. R. Kim-Tyan, “Normal forms of the degenerate differential autonomous and non autonomous equations with the maximal Jordan chain of length two and three”, The Bulletin of Irkutsk State University. Series Mathematics, 12 (2015),  58–71  mathnet
2013
4. B. V. Loginov, Yu. B. Rusak, L. R. Kim-Tyan, “Degenerated differential equations with variable degeneration operator”, Zhurnal SVMO, 15:3 (2013),  8–20  mathnet
2012
5. B. V. Loginov, L. R. Kim-Tyan, “Group symmetry of potential type bifurcation equations in dynamic branching”, Tr. Inst. Mat., 20:2 (2012),  75–83  mathnet
6. V. A. Trenogin, B. V. Loginov, L. R. Kim-Tyan, “Stability of solutions to the Cauchy problem with respect to linear approximation, and branching equation in the root subspace”, Tr. Mat. Inst. Steklova, 278 (2012),  260–268  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 278 (2012), 251–259  isi  elib  scopus
2010
7. V. A. Trenogin, B. V. Loginov, L. R. Kim-Tyan, “Solutions stability on linear approximation to Cauchy problem , branching equation in the root subspace, symmetry”, Zhurnal SVMO, 12:3 (2010),  8–17  mathnet
2008
8. L. R. Kim-Tyan, I. S. Nedosekina, “Innovative technologies in education and mathematics”, Trudy SVMO, 10:1 (2008),  336–339  mathnet
1988
9. B. V. Loginov, L. R. Kim-Tyan, “On the stability of bifurcating solutions”, Differ. Uravn., 24:4 (1988),  695–698  mathnet  mathscinet  zmath

2018
10. A. S. Andreev, A. V. Ankilov, T. E. Badokina, D. I. Boyarkin, I. V. Boykov, D. K. Egorova, V. Z. Grines, S. A. Grishina, V. K. Gorbunov, Yu. N. Deryugin, E. V. Desyaev, R. V. Zhalnin, I. V. Konopleva, L. R. Kim-Tyan, V. N. Krizsky, S. I. Martynov, T. Ph. Mamedova, S. M. Muryumin, E. E. Peskova, Yu. V. Pokladova, O. V. Pochinka, V. P. Radchenko, I. P. Ryazantseva, S. I. Spivak, L. A. Sukharev, A. O. Syromyasov, V. F. Tishkin, I. I. Chuchaev, P. A. Shamanaev, O. S. Yazovtseva, N. G. Yarushkina, A.-V. Ion, “Velmisov Petr Aleksandrovich (on his seventieth birthday)”, Zhurnal SVMO, 20:3 (2018),  338–340  mathnet
11. A. S. Andreev, A. N. Andronov, T. E. Badokina, D. I. Boyarkin, I. V. Boykov, P. A. Vel'misov, V. Z. Grines, S. A. Grishina, V. K. Gorbunov, Yu. N. Deryugin, A. P. Zhabko, R. V. Zhalnin, I. V. Konopleva, L. R. Kim-Tyan, V. N. Krizsky, T. Ph. Mamedova, S. M. Muryumin, O. V. Pochinka, I. P. Ryazantseva, N. V. Savinov, A. R. Sibireva, L. A. Sukharev, V. F. Tishkin, E. V. Foliadova, I. I. Chuchaev, P. A. Shamanaev, N. G. Yarushkina, “In memory of Boris Vladimirovich Loginov”, Zhurnal SVMO, 20:1 (2018),  103–106  mathnet  elib
2014
12. V. I. Zalyapin, V. V. Karachik, L. R. Kim-Tian, L. D. Menikhes, Yu. B. Rousak, “Boris Vladimirovich Loginov. To the 75-th anniversary”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 6:4 (2014),  59–62  mathnet

Presentations in Math-Net.Ru
1. Differential equations with degenerate linearly dependent on unknown operator at the derivative
B. V. Loginov, Yu. B. Rusak, L. R. Kim-Tyan
International Conference on Differential Equations and Dynamical Systems
July 4, 2014 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020